# SDR 2007UALA02828

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SN 229 INNER SKIN AND AFT FRAME CRACKED AT AFT SIDE NR 7 STOP FITTING CUTOUT.   MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED DOUBLER REPAIR.
